I started a small hacking cough approximately 6 months ago. I would hack because I felt a "clicking" in my air passage when I would breathe. Two months later, I still felt clicking in my airway so I went to the doctor and he gave me 1 dose of(Arithromiacin). I still felt this 'clicking' I went back to the doctor for more antibiotics and he said one dose would have taken care of any infection unless it was viral or bronchitis. He prescribed prednisone (which I did not take). I started to get chills and extreme "night sweats".I had four different chest Xrays all revealing nothing. I would cough up long strings of white phlegm and would wake up with these in my throat. I noticed that some times the long strings would come when I cleared my nasal passage. So I did not know whether my lungs were clearing into my throat or my nasal passage is clearing into my throat. My lung doctor appeared to believe that it was mucous plugs coming from my bronchial tubes. She thought I had bronchitis brought on by acid reflux with acid dripping into my lungs. I have been on antibiotics twice since then (both times I would cough up "clumps" of what appeared to green snot). I am worried I might have "chronic broncitis" as I still feel something when I breathe and cough up white clumps of phlegm. I have pain the spreads across my upper chest and back. it feels like burning but will not go away. I am afraid I have chronic bronchitis. Is there anyway to tell? Could it be due to GERD? Or could it be a bruised diaphram? Will this ever go away? Can I exercise ever again?
Bronchitis is swelling and inflammation in the airways of the lungs. Symptoms can include cough with mucus, chest discomfort, fever, and/or extreme tiredness. It is often, but not always, caused by an infection, which can be due to bacteria or a virus. An antibiotic is taken if bacteria are causing the bronchitis. Generally an antibiotic is not prescribed if a virus is causing the bronchitis. This is because an antibiotic is not effective against a viral infection. When a virus is the cause it
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.